Alert archive / Michigan / Frost Advisories in 2008
Frost Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at May 18, 2008, 3:31 PM EDT for Elkhart County, LaGrange County, Steuben County, Indiana; Fulton County, Williams County, Ohio; 4 counties in Michigan. It took effect at May 18, 2008, 11:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2008, 3:31 PM EDT (19:31 UTC)
- In effect from
- May 18, 2008, 11:00 PM EDT
- Expired
- May 19, 2008, 8:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
Counties Elkhart County, IN, LaGrange County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 64 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 182004 NPWIWX URGENT - WEATHER MESSAGE...RETRANSMISSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 331 PM EDT SUN MAY 18 2008 ...FROST EXPECTED TONIGHT... .CLEAR SKIES...LIGHT WINDS AND DRY AIR IN PLACE WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S TONIGHT...SUPPORTING THE DEVELOPMENT OF FROST. FROST IS EXPECTED TO BE THE MOST WIDESPREAD IN SOUTHWEST MICHIGAN WHERE THE COLDEST TEMPERATURES AND LONGEST PERIOD OF LIGHT WINDS WILL OCCUR. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS. INZ003>007-MIZ077>081-OHZ001-002-190345- /O.NEW.KIWX.FR.Y.0002.080519T0300Z-080519T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD 331 PM EDT SUN MAY 18 2008 /231 PM CDT SUN MAY 18 2008/ ...FROST ADVISORY IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS EVENING TO 8 AM EDT /7 AM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS EVENING TO 8 AM EDT /7 AM CDT/ MONDAY. LIGHT WINDS...CLEAR SKIES AND TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL SUPPORT AREAS OF FROST TONIGHT...ESPECIALLY IN RURAL LOCATIONS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JC
3 follow-up statements
000 WWUS73 KIWX 190142 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 942 PM EDT SUN MAY 18 2008 ...FROST EXPECTED TONIGHT... .A COOL CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA TONIGHT. THIS WILL RESULT IN LIGHT WINDS...CLEARING SKIES...AND AREAS OF FROST DEVELOPING BY MORNING. INZ003>007-MIZ077>081-OHZ001-002-190945- /O.CON.KIWX.FR.Y.0002.080519T0300Z-080519T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD 942 PM EDT SUN MAY 18 2008 /842 PM CDT SUN MAY 18 2008/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ MONDAY... SKIES WILL BECOME MOSTLY CLEAR AND WINDS NEARLY CALM ACROSS THE ADVISORY AREA OVERNIGHT. THIS COMBINED WITH THE COOL CANADIAN AIR MASS OVER THE AREA WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S AND RESULT IN AREAS OF FROST BY DAYBREAK...ESPECIALLY IN RURAL LOCATIONS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE PLANTS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KIWX 190803 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EDT MON MAY 19 2008 ...PATCHY FROST EXPECTED THIS MORNING... .A WEAK CANADIAN HIGH PRESSURE SYSTEM ACROSS THE AREA EARLY THIS MORNING HAS PRODUCED LIGHT WINDS...AND CLEARING SKIES ALLOWING FOR PATCHY FROST TO LIKELY DEVELOP BY DAYBREAK. INZ003>007-MIZ077>081-OHZ001-002-191200- /O.CON.KIWX.FR.Y.0002.000000T0000Z-080519T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD 403 AM EDT MON MAY 19 2008 /303 AM CDT MON MAY 19 2008/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KIWX 191155 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 755 AM EDT MON MAY 19 2008 ...FROST ADVISORY WILL BE ALLOWED TO EXPIRE... TEMPERATURES ARE RAPIDLY CLIMBING INTO THE 40S THIS MORNING...ENDING THE THREAT FOR ANY FROST. INZ003>007-MIZ077>081-OHZ001-002-191300- /O.EXP.KIWX.FR.Y.0002.000000T0000Z-080519T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD 755 AM EDT MON MAY 19 2008 /655 AM CDT MON MAY 19 2008/ ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT /7 AM CDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT /7 AM CDT/ THIS MORNING. TEMPERATURES ARE RAPIDLY CLIMBING INTO THE 40S THIS MORNING...ENDING THE THREAT FOR ANY FROST. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at May 18, 1:33 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 18, 1:33 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 133 PM EDT SUN MAY 18 2008 .AVIATION.../18Z TAFS/ VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. DEPARTING UPPER LEVEL WAVE WILL CONTINUE TO SUPPORT DIURNAL CU WITH AN IMPRESSIVE H5 COLD POOL IN PLACE. HOWEVER...CLOUD BASES WILL CONTINUE AN UPWARD TREND AS LL MIXING ALLOWS DRIER AIR TO WORK INTO THE REGION. LAKE MI SHADOW ALREADY IN PROGRESS WILL CONTINUE TO CLEAR NW PORTIONS OF THE FA. HAVE SBN SKC BY 20Z. EASTERN AREAS MAY SEE A BRIEF SHOWER...BUT AS BETTER INSTABILITY SHIFTS EAST OUT OF THE FA...SHOWER CHANCES WILL DROP OFF SHARPLY. GUSTY NW WINDS WILL DIMINISH THIS EVENING WITH LIGHT WESTERLY WINDS EXPECTED BY LATE EVENING AS SFC HIGH PRESSURE BUILDS INTO THE REGION. LOOK FOR INCREASING MID AND HIGH CLOUDS MON WITH A SMALL CHANCE FOR LIGHT RAIN IN THE FAR SOUTH. && .PREV DISCUSSION... /ISSUED 645 AM EDT SUN MAY 18 2008/ UPDATE... CLEARING SKIES WITH PLENTY OF SUNSHINE THIS MORNING...HAVE UPDATED TO REMOVE THE CLOUDS...BUT WILL EXPECT DIURNAL CU TO DEVELOP LATE THIS MORNING WITH DECENT LAPSE RATES AND HEATING. PREV DISCUSSION... /ISSUED 354 AM EDT SUN MAY 18 2008/ SHORT TERM (TODAY THROUGH MONDAY)... FAST NORTHWEST FLOW CONTINUES...ADDING SOME DIFFICULTY TO THE TIMING AND EXACT PLACEMENT OF FEATURES. MODELS ARE IN STRONG AGREEMENT WITH THE BIGGER FEATURES (CLOSED UPPER LVL LOW AND JET) BUT HAVE SOME DIFFERENCES WITH RESPECT TO THE EXACT PLACEMENT OF THE SFC FEATURES...ESPECIALLY LATER IN THE PERIOD MONDAY NIGHT INTO TUESDAY. HAVE STAYED CLOSE TO THE NAM THROUGH MONDAY AFTERNOON...AND THEN WITH THE SLIGHT DISAGREEMENT IN PLACEMENT BLENDED IN WITH THE SLIGHT OUTLIER OF THE GFS SOLUTION. THIS CREATES A BIT MORE AREAL COVERAGE IN PRECIP CHANCES FOR THE MONDAY NIGHT PERIOD DOING SO...BUT THE LAST FEW NIGHTS HAVE TRENDED SLIGHTLY FASTER OR SLIGHTLY MORE NORTH OR SOUTH SO THINKING THAT THIS BUILD IN SOME MARGIN OF ERROR AS THE CONFIDENCE IN THE FORECAST LESSENS SOME AS WE APPROACH TUESDAY. SUNDAY... WEAK SFC LOW WILL PUSH EAST OF THE REGION THIS MORNING...WITH JET STREAK MOVING FURTHER ACROSS THE APP MTNS INTO THE MID ATLC STATES. LARGE CLOSED UPPER LVL LOW SPINS ACROSS SOUTHEAST ONTARIO WITH COOL H500 TEMPS AT OR JUST BELOW -25C ACROSS THE REGION ALLOWING FOR DECENT LAPSE RATES AND RESULTANT SIGNIFICANT CU DEVELOPMENT AND SOME SCTD SHOWERS TODAY...MAINLY AFTER 15Z AND THRU THE EARLY EVENING. ANOTHER ASPECT OF THE DECENT LAPSE RATES WILL BE SOME MIXING OF THE WINDS ALOFT ALLOWING FOR SOME DECENT GUSTS TO 25KTS TODAY. COLD H850 TEMPS AROUND 0C COMBINED WITH THE CLOUD COVER WILL LIMIT THE AFTN TEMPS STRUGGLING INTO THE MID TO UPPER 50S. LOSS OF HEATING AND MIXING AFTER SUNSET WILL START TO ALLOW FOR SOME CLEARING OF THE SKIES...AND LESSENING OF WINDS. ALSO THE COOLER H500 TEMPS WILL PUSH EAST AFTER 00Z ENDING ANY PRECIP CHCS. WEAK SFC RIDGE WILL PUSH INTO THE REGION DURING THE OVERNIGHT. SCTD CLOUDS WILL ALLOW FOR SOME MODEST RAD COOL POSSIBILITIES...LOWS AROUND 10-12 BELOW NORMAL. IF WINDS ARE WEAKER THAN EXPECTED AND A FEW LARGER BREAKS IN THE CLOUD COVER OCCURS THEN SOME PATCHY FROST MAY BE POSSIBLE. MONDAY... UPPER LVL LOW STARTS TO PUSH EAST INTO THE NEW ENGLAND STATES...AND UPPER LEVEL JET DRIVES SOUTHEAST INTO THE REGION DURING THE AFTERNOON AND ON INTO THE NIGHTTIME HOURS. DECENT ENOUGH MOISTURE ASSOCIATED WITH A H850 LOW THAT RUNS DOWN THE RIDGE TOWARDS THE MID MS VALLEY AND THE OHIO VALLEY BY AFTERNOON. SOME CONVERGENCE AND DECENT H850 OMEGAS SEEN PUSHING INTO THE SOUTH AND SOUTHWESTERN PORTIONS OF THE FORECAST AREA AFTER 18Z...SOME DISAGREEMENT BETWEEN THE GFS AND THE NAM WITH THE NAM MORE SOUTHWESTERLY WITH THE FORCING AND THE PRECIP. SLIGHT BUMP IN H850 TEMPS BY AFTN TO AROUND 3C...SOME CLOUDS IN PLACE LIKELY...HIGHS STILL 10-12 DEGS BELOW NORM AROUND 60-62. MOST OF THE GUIDANCE WOULD SUGGEST THAT PRECIP CHANCES WOULD BE SMALL OR NIL FOR MONDAY NIGHT...A CONSISTENT FORECAST WOULD DICTATE THAT AT LEAST LOW POPS REMAIN DUE TO THE UNCERTAINTY AND INHERENT TIMING ISSUES IN A FAST FLOW PATTERN. WILL LEAN MORE TOWARDS THE CONSISTENCY LINE AND HOLD THE LOW CHC POPS IN FOR NOW WITH BOTH THE NAM AND THE GFS SHOWING A WEAK WAVE ON THE NORTHERN DOORSTEP AROUND TUESDAY 12Z...COULD EASILY END UP SLIGHTLY FASTER WITH ITS ARRIVAL. LOWS WILL BE BELOW NORMAL...THOUGH WARMER ONLY DROPPING INTO THE LOWER TO MID 40S. LONG TERM (TUESDAY THROUGH SATURDAY)... GFS/EC IN GENERAL AGREEMENT WITH PROGRESSION OF UPPER LVL PATTERN THROUGH THE WEEK. CANADIAN VORTEX REMAINS OVER EASTERN NORTH AMERICA WHILE BOTH MODELS DEVELOP ANOTHER DEEP LOW OVER THE SOUTHWEST...WITH STEEP RIDGING IN BETWEEN OVER THE CENTRAL US. SFC LOW EXITS TO THE EAST TUES NIGHT WITH NORTHERLY FLOW BEHIND IT. STILL CHANCE POPS TUES WITH H5 VORT MAX ROTATING AROUND THE CANADIAN VORTEX AND OVER THE CWA. NICE WARMUP BENEATH THE RIDGE BUT LOW LEVEL NORTHERLY FLOW REMAINS OVER THE AREA...WITH WARM FRONT STAYING TO THE SOUTH AND WEST THROUGH FRIDAY. GUIDANCE TEMPS SIMILAR THIS RUN FOR TUE-WED AND GIVEN RECENT FLIP FLOPS...PERSISTENCE FOR TEMPS LOOKS GOOD...WITH READINGS STILL BELOW NORMAL THROUGH LATE WEEK. GFS/EC BOTH GENERATE QPF IN AN AREA OF ISENTROPIC LIFT ALONG AND NORTH OF THE FRONT ON THURSDAY WHICH IS TAKEN AS FAR AS THE SW PORTION OF THE CWA EARLY THURSDAY MORNING. WENT WITH CHANCE POPS IN THIS AREA THROUGH THIS TIME FRAME. MODELS AGREE WITH RIDGE HOLDING THROUGH THE EXTENDED PERIOD...AND AS LOW LEVEL NORTHERLY FLOW BEGINS TO BREAK DOWN...THE WARM FRONTAL BOUNDARY BECOMES MORE DIFFUSE AND WARMER AIR FINALLY SEEPS INTO THE CWA...WHICH WOULD ALLOW TEMPS TO CLIMB BACK TO AVG NEAR END OF FORECAST PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SCHOTT LONG TERM...LUDINGTON AVIATION...CHAMBERLAIN
Hazardous weather outlook, May 18, 11:18 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1118 AM EDT SUN MAY 18 2008 INZ003>006-008-012>017-020-022>025-032-MIZ077>080-191530- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER 1118 AM EDT SUN MAY 18 2008 /1018 AM CDT SUN MAY 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-018-026-027-033-034-MIZ081-OHZ001-002-004-005-015-016-024- 025-191530- STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1118 AM EDT SUN MAY 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTH CENTRAL LOWER MICHIGAN AND NORTHEAST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS WOULD BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191530- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1118 AM EDT SUN MAY 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
Nearby
Frost Advisories in Michigan, 2008Frost Advisories in Indiana, 2008Frost Advisories in Ohio, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.